# SDR UALA2011040401614

- Difficulty date: April 1, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 78,305 hours, 12,651 cycles
- Engine: Pwa PW4060
- System (JASC): 2760 · Drag Control System
- Part: Module
- Part number: 285T0012201
- Part serial: 280
- Condition: Faulty
- Location: Spoiler
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SPOILER CONTROL MESSAGE ON EICAS.  REPLACED SPOILER CONTROL MODULE NR 3 PER MM, OPS CHECK NORMAL.
